In this article, we investigate a second-order iterative differential equation with boundary conditions. The use of the principle of contraction mappings and the Schauder's fixed point theorem allows us to prove some existence and uniqueness results. Finally, an example is given to check the validity of our findings, which are new, and complete some published manuscripts to some degree.
CHOUAF, SAFA; BOUAKKAZ, AHLEME; and KHEMIS, RABAH
"On bounded solutions of a second-order iterative boundary value problem,"
Turkish Journal of Mathematics: Vol. 46:
2, Article 9.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss2/9